Ask a doctor

How to Treat Skin After Allergic Reaction to Lidocaine Before Restylane?

I went in for a restylane treatment on 3-8-2010. The nurse put on the Lidocaine cream to numb my face. After 40', the doctor came in and started to inject the Restylane into my nasal folds. Half way, she said, BTW you had an arllergic reaction to Lidocaine, but still injecting the restylane to my face. As you can see from the photo, that was how my face looked like. 10 days later, the skins peels off. 3-4 following days, where the skins peels off, it get darker and darker every day. Will this be permanant on my face?

Doctor Answers (1)

Darkening after numbing cream

+1

If you had an allergic reaction, your doctor will follow you and prescribe appropriate medication to minimize the darkening. Most post-inflammatory hyperpigmentation is temporary. Be sure to ask the doctor's opinion as to which sunscreen to use as unprotected sun may worsen the darkening.

Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...